MathSciNet Relay Station
MathSciNet bibliographic data
MR1356142 (96j:15017) 15A52 (11C20)
Neumann, Peter M.; Praeger, Cheryl E. Cyclic matrices over finite fields. J. London Math. Soc. (2) 52 (1995), no. 2, 263–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement